LAMICTAL HELP PLEASE

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

harleybluz
Regular Member


Date Joined Sep 2009
Total Posts : 122
   Posted 9/3/2010 12:39 PM (GMT -7)   
I have been taking Lamictal for a couple of months now and recently I have been getting these electrical shock feelings thoughout my body.  It doesn't really start until a couple of hours after taking it.  I was just switched to the XR version from the immediate release and the same thing is happening.  Please tell me I am not alone in this?  I don't have an appt with doc for a month and just wanted to see if this is common before I talk to him about it. 
Thanks for your help.

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 9/3/2010 2:46 PM (GMT -7)   
I've had that happen on several different drugs about a year into being on them. it could become permanent. you really need to go back to your pdoc and get instructions on how to stop taking it.
i'm a crazy french girl with bp II
i take 300mg of seroquel every night and 0.5mg of ativan.

tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 9/4/2010 6:58 AM (GMT -7)   
Umm... like electric "chills" radiating out from your neck? Sort of like when you get an "awwww. I love you" moment or view a touching patriotic display?

I've never seen it listed as a side effect (not even sure what they would call it!) but I do have that more since on Lamictal. It could also be entirely unrelated. It only bothers me when it is continuous over a perios of time.
Bipolar 1
Borderline Personality Disorder
Post Traumatic Stress Disorder
Panic Disorder

Depakote, Abilify - FAIL; Seroquel - Epic Fail
Lamictal 200mg, Klonopin 0.5mg as needed, starting Seroquel XR 50mg soon

Not2L8
Regular Member


Date Joined Apr 2010
Total Posts : 255
   Posted 9/4/2010 5:33 PM (GMT -7)   
The only thing I noticed while on it was muscle tremors.
Faith... is the art of holding on to things your reason once accepted, despite your changing moods.

Bipolar Disorder
Borderline Personality Disorder
PTSD
meds: pristq, lamotrigine, ambien cr, Xanax

EmilyD
New Member


Date Joined Sep 2010
Total Posts : 3
   Posted 9/5/2010 7:15 PM (GMT -7)   
I have been on Lamictal for a long time. I have not had those symptoms or have I even heard of them. You need to call your dr. immediately. If you are experiencing adverse side effects, you may have to change meds. Good luck. I hope you feel better.

harleybluz
Regular Member


Date Joined Sep 2009
Total Posts : 122
   Posted 9/7/2010 1:43 PM (GMT -7)   
Thank you all for your responses.  Ugggggh.  rolleyes   Just the thought of getting off another med and starting a new one is killing me.  I've tried so darn many so far and I thought that maybe this would be the one.  At least it's made me feel better than the rest although I'm far from feeling great.  Well, I guess another trip to the Doc is in order.  Thanks again.

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 9/7/2010 3:18 PM (GMT -7)   
I've had tingling and goose bumps on Lamictal but not shocks.
I did have restlessness and jerky movements on Abilify and they prescribed Congentin to deal with it
but I'm not on that anymore. It sounds kinda scary to get shocks...what else are you on?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:16 PM (GMT -7)
There are a total of 2,733,370 posts in 301,110 threads.
View Active Threads


Who's Online
This forum has 151249 registered members. Please welcome our newest member, John's Mom.
253 Guest(s), 5 Registered Member(s) are currently online.  Details
ROXY68, Hungrydude, Scaredy Cat, roisin86, John's Mom


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer